# SDR AALA202410117093

- Difficulty date: October 1, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 34,936 hours, 15,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM STA 500C TO STA 500I, LBL 24. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5 AND AARD 51-00-05-1.
